# SDR R61A200900423

- Difficulty date: July 30, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 14,068 hours, 10,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40304
- Part serial: ED0774
- Condition: Detached
- Location: L1 Door
- Part time: 5,297 hours, 3,998 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR SLIDE BECAME DETACHED FROM DOOR.  MAINTENANCE WAS DISPATCHED TO A/C AND REMOVED AND REPLACED THE L-1 DOOR EMERGENCY EVACUATION SLIDE PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
